MAUDE Adverse Event Report: ARTHREX, INC. MODULAR POST, 35MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. MODULAR POST, 35MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number MODULAR POST, 35MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 22-dec-2025, a sales representative reported via phone that an ar-9582-35 modular post for augmented mgs baseplate 35 mm experienced an issue with inserting a screw into the baseplate.This occurred during a reverse total shoulder replacement on (b)(6) 2025.This resulted in having to remove the ar-9582-35 and an ar-9580-2420-2.The case continued using another ar-9582-35 and another ar-9580-2420-2.There was no delay in the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was provided on 22-dec-2025 via e-mail where the sales representative reported that the patient's bone quality was not great.An augmented reamer was used to prepare the bone.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including improper surgical technique associated with the device.Univers revers¿augmented modular glenoid system surgical technique implant assembly and insertion 12a baseplate assembly: combine the modular central post with the augmented modular baseplate component.These components mate via a taper connection.There is a hex feature that must be aligned between the components for the taper to engage.Rotate the components until the hex features align, resulting in a tactile coupling.Place the joined components within the taper assembly stand so that the central post is facing up.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
MODULAR POST, 35MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24035272
Report Number1220246-2026-00121
Device Sequence Number9010840
Product Code PHX
UDI-Device Identifier00888867341869
UDI-Public(01)00888867341869(11)250801(17)300731(10)1867532508
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR POST, 35MM
Device Catalogue NumberAR-9582-35
Device Lot Number1867532508
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer12/22/2025
04/17/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/16/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown